# SDR SWAA2025071684698

- Difficulty date: June 23, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE LBL 9.   CUT OUT AND REMOVED BS 663 ATTACH ANGLE FROM APPROX LBL 18-LBL 5. ALL WORK DONE IAW SRM 57-10-10-2R-5.
